# SDR 96ZZZM28

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- Engine: Pwa JT8D9A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Fuel Heat Vlv
- Part number: 320115
- Condition: Inop
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLT NR 248 - ATL- AIRCRAFT RETURN, AFTER DEPARTURE THE LEFT FUEL HEAT CAME ON AND STAYED ON, DID NOT EXCEED OIL TEMP LIMITS.  REMOVE AND REPLACE FUEL HEAT VALVE ON LEFT ENGINE PER MM 73-11-2, OPS CHECK NORMAL.  (M)
